I should have listened to Robert_325 with his taper program. I just couldn't take the depression and the unmotivated life I was leading. Now I wish I could just stop shaking. Blood pressure is 125/85 but heart rate is 99 most of the time. Does spike once in awhile. Would like to know if anyone else is feeling the same or am I alone in this? Any help would be much appreciated.
mg43, i am on a very slow taper off of percocet 1/325, at one time about a month and a half ago i was taking a totall of 160 mgs in 4 doses. today, im at 130 mgs in 4 doses. i dont get the shaking, but the resltess leg and arm syndrome, derepression, anxiety/panic attacks and the normal body aches that come with withdrawls. oh, and the high blood pressure. hang in there cause can do this. take care
I went into rehab on 8mg's and was forced to jump. At the time, I didnt realize that the reason I couldn't sleep for a week and was shaking for two weeks was because of the jump. I felt fine otherwise. I just wanted to say that it sux but it will go away eventually. Hang in there. On another note, the sub withdrawal wasn't so bad, I even stuck my hand back in the flame and started back on it! I know, what an idiot! This last time I hardly had any withdrawal because I did a super duper slow taper (say that 10 times fast) down to .25, then started skipping days. All I felt was super restless where I didnt know what to do with myself. I spent time reading, knit or crocheting, walking on the treadmill or just watching movies. Stay bz. Best of luck and Godspeed.
- Suboxone Information for Consumers
- Suboxone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Suboxone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 14 Jul 2009 • 2 answers
Posted 25 Jan 2010 • 6 answers
Posted 17 Mar 2010 • 1 answer
Posted 14 Mar 2011 • 1 answer
Posted 15 Dec 2011 • 3 answers